# SDR GAIA00571

- Difficulty date: August 22, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: NOSE LANDING GEAR WHEEL WELL PRESS DECK CRACKED ABOVE THE RIGHT NOSE LANDING GEAR SPIN BRAKE BRACKET BS259 TO 265 RBL20CORRECTIVE ACTION: REPAIRED CRACK IAW B727 SRM 51-40-2 FIG 1
